Alert archive / Georgia / Red Flag Warnings in 2010

Red Flag Warning 45, NWS Atlanta, GA

December 7, 201080 counties in Georgia

NWS Atlanta, GA issued this red flag warning at Dec 7, 2010, 3:01 PM EST for 80 counties in Georgia. It took effect at Dec 8, 2010, 12:00 PM EST. It was in force for . No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 7, 2010, 3:01 PM EST (20:01 UTC)
In effect from
Dec 8, 2010, 12:00 PM EST
Expired
Dec 8, 2010, 2:20 AM EST
In force
Issued by
NWS Atlanta, GA
All 80 counties

Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Chattahoochee County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fayette County, GA, Forsyth County, GA, Fulton County, GA, Glascock County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Upson County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 66 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2010-12-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2010-12-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1156 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

756 
WWUS82 KFFC 072001
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
301 PM EST TUE DEC 7 2010

GAZ020>025-027-030>039-041>062-066>076-078>086-089>098-102>113-
080415-
/O.NEW.KFFC.FW.W.0045.101208T1700Z-101208T2300Z/
BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-
COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
301 PM EST TUE DEC 7 2010

...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM EST WEDNESDAY FOR
PARTS OF NORTH AND CENTRAL GEORGIA FOR LOW HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM EST WEDNESDAY.
THIS WARNING INCLUDES THOSE AREAS ALONG AND SOUTH OF A LINE FROM
GAINESVILLE TO CEDARTOWN.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE
HUMIDITIES OF 20 TO 25 PERCENT AND NORTHWEST WINDS OF 5 TO 10 MPH.
THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WARNING INCLUDES THE OCONEE NATIONAL FOREST. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.

PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER
YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME
CAUTION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE  RED FLAG WARNING.

&&


$$
2 follow-up statements
473 
WWUS82 KFFC 080308
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1008 PM EST TUE DEC 7 2010

GAZ020>025-027-030>039-041>062-066>076-078>086-089>098-102>113-
081115-
/O.CON.KFFC.FW.W.0045.101208T1700Z-101208T2300Z/
BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-
COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
1008 PM EST TUE DEC 7 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST WEDNESDAY
FOR PARTS OF NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON UNTIL 6 PM EST
WEDNESDAY. THIS WARNING INCLUDES THOSE AREAS ALONG AND SOUTH OF A
LINE FROM GAINESVILLE TO CEDARTOWN.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF
20 TO 25 PERCENT AND NORTHWEST WINDS OF 5 TO 10 MPH...CREATING
DANGEROUS FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WARNING INCLUDES THE OCONEE NATIONAL FOREST.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.

PLEASE REFER TO YOUR LOCAL BURN PERMITTING AUTHORITIES CONCERNING
WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME
CAUTION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THIS RED FLAG WARNING.

&&

$$
669 
WWUS82 KFFC 080720
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
220 AM EST WED DEC 8 2010

GAZ020>025-027-030>039-041>062-066>076-078>086-089>098-102>113-
080830-
/O.CAN.KFFC.FW.W.0045.101208T1700Z-101208T2300Z/
BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-
COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
220 AM EST WED DEC 8 2010

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS CANCELLED THE
RED FLAG WARNING.

UPPER LEVEL DISTURBANCE WILL MOVE OVER GEORGIA TODAY...WITH
SLIGHTLY HIGHER DEWPOINTS AND INCREASED CLOUD COVER EXPECTED.
RELATIVE HUMIDITIES ARE EXPECTED TO REMAIN ABOVE CRITICAL
LEVELS...SO THE WARNING HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this red flag warning went out at Dec 7, 2:04 PM EST, 57 minutes earlier.

Area forecast discussion, Dec 7, 2:04 PM EST, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
204 PM EST TUE DEC 7 2010

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
MODELS IN GOOD AGREEMENT THROUGH THE SHORT TERM. THERE ARE SOME
MINOR DIFFERENCES IN THE STRENGTH OF THE SHORT WAVE THAT WILL MOVE
ACROSS THE CWA LATE WEDNESDAY INTO WEDNESDAY NIGHT. EVEN SO...THE
SYSTEM IS CARRYING LIMITED MOISTURE. IN FACT ALL THE MOISTURE IS
ABOVE 900 MB AND ANY PRECIP THAT FALLS WILL BE EVAPORATING AS IT
WILL BE FALLING INTO SOME VERY DRY AIR. CURRENT WE HAVE 20 POPS
GOING FOR PARTS OF NORTH AND CENTRAL GA WEDNESDAY AFTERNOON AND
EVENING. LOW LEVEL THICKNESS SUGGEST THAT IT COULD BE A RAIN/SNOW
MIX IN THE AFTERNOON...SWITCHING OVER TO SNOW IN THE EVENING. LOW
LEVEL THICKNESSES WILL SUPPORT A MIX ACROSS CENTRAL GEORGIA IN THE
AFTERNOON...AND SNOW IN THE EVENING. AS FOR AMOUNTS...QPF ON BOTH
NAM/GFS/SREF ARE ZERO. SINCE THIS SYSTEM IS MOISTURE-STARVED...WILL
MAINTAIN THE 20 POPS...BUT LEAN TOWARD SPRINKLES/FLURRIES/PELLETS
WEDNESDAY AFTERNOON...AND FLURRIES IN THE EVENING WITH NO
ACCUMULATION.

TEMPS...LOCAL BIAS TABLES INDICATE MAV LOW TEMPS HAVE BEEN RUNNING 2
TO 5 DEGREES TOO COLD WITH THE MET RUNNING BETWEEN A HALF DEGREE TO
1 DEGREE TOO WARM. LOW LEVEL THICKNESS PATTERNS INDICATE NO CHANGE
IN OVERNIGHT TEMPS...HOWEVER IN CENTRAL GA THICKNESSES WARM A
LITTLE. WILL TREND TOWARD THE WARMER MET FOR TONIGHT. COLD ADVECTION
IN THE LOWER LEVELS WEDNESDAY ALONG WITH CLOUDS COULD KEEP TEMPS
FROM GETTING OUT OF THE 30S ACROSS CENTRAL GEORGIA. MET GUIDANCE IS
THE COLDER THAN MAV AND WILL LEAN TOWARD THE MET ON MAX TEMPS
WEDNESDAY. WARM ADVECTION ON THURSDAY WILL HELP WARM TEMPS HIGHER
THAN THE PAST FEW DAYS...HOWEVER THIS WAS A COLD AIR MASS AND MAY
TAKE MORE THAN 1 DAY TO SCOUR THE ARCTIC AIR OUT OF THE CWA...WILL
THEREFORE LEAN TOWARD THE COLDER SIDE OF GUIDANCE. WITH CONTINUED
WAA THURSDAY NIGHT...OVERNIGHT LOWS SHOULD BE A LITTLE WARMER THURSDAY
NIGHT VS WEDNESDAY NIGHT.

RECORDS FOR 12-07

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      75 1980     37 1977     61 1951     11 1937
   KATL      74 2001     34 1977     62 1951     10 1937
                1951        1937
   KCSG      79 1978     42 1977     64 1951     22 1984
                                                    1977
   KMCN      79 1951     40 1937     63 2004     15 1937

RECORDS FOR 12-08

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      78 1943     37 1942     60 1998     20 2006
                                                    1886
   KATL      76 1978     36 1976     59 1951     12 1882
   KCSG      79 1978     44 1950     68 1978     22 2006
   KMCN      79 2001     42 1942     66 1998     19 1965
                1966

.LONG TERM /FRIDAY THROUGH TUESDAY/...
NEXT SYSTEM TO AFFECT THE CWA STILL ON TARGET FOR THIS WEEKEND. BOTH
GFS AND ECMWF APPEAR COLDER THAN THE PREVIOUS RUN...BUT AT THIS
POINT WILL NOT MAKE LARGE CHANGES...HOWEVER WILL START TO HEDGE A
BIT ON PRECIP TYPE SUNDAY. THE ONSET OF THE PRECIP APPEARS TO BE DELAYED
BY 12 HOURS AND WILL DELAY MENTIONING ANY PRECIP UNTIL SATURDAY.
FROPA WILL OCCUR SATURDAY NIGHT WITH WHAT APPEARS TO BE SOME
SUBSTANTIAL RAINFALL SATURDAY NIGHT ACROSS NORTH GA AHEAD OF THE
FRONT. MUCH COLDER AIR POURS INTO THE CWA BEHIND THE FRONT ON
SUNDAY. THERE APPEARS TO BE ENOUGH WRAP AROUND TO PRODUCE
PRECIP...LOW LEVEL THICKNESSES ARE INDICATING MUCH OF THIS COULD BE
A MIX OF RAIN/SNOW SUNDAY AFTERNOON...BECOMING ALL SNOW SUNDAY
EVENING BEFORE EXITING THE CWA. AMOUNTS...HOWEVER LOOK LIGHT AND AT
THIS POINT DO NOT SEE A SIGNIFICANT SNOWFALL FROM THIS. BUT BEING IN
THE LONG TERM...THIS NEEDS TO BE WATCHED FROM RUN TO RUN.

&&

AVIATION...
18Z UPDATE...
VFR CONDITIONS EXPECTED TO CONTINUE
THROUGH THE PERIOD. FEW CLOUDS OVER NORTH GA...BUT NO IMPACT ON
TAF SITES. WINDS REMAIN NORTHWESTERLY AND GUSTY...BUT NOT AS
STRONG...15 TO 20 KTS UNTIL NEAR 00Z. AN INCREASE IN HIGH
CLOUDINESS AFTER 12Z WED.

//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE ON ALL ELEMENTS.

37

&&

.FIRE WEATHER...
HUMIDITIES ON WEDNESDAY AFTERNOON WILL MEET RED FLAG WARNING
CRITERIA...GENERALLY SOUTH OF A GVL TO CEDARTOWN LINE. FUEL
MOISTURES FOR THAT SAME AREA HAVE DROPPED TO 10 PERCENT AND LESS.
WILL THEREFORE ISSUE A RED FLAG WARNING FOR MOST OF THE CWA FOR
WEDNESDAY AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          20  39  23  48 /   0  10  10   0
ATLANTA         23  39  23  46 /   0  10  10   0
BLAIRSVILLE     20  34  18  43 /   0   5  10   0
CARTERSVILLE    20  38  18  45 /   0  10  10   0
COLUMBUS        24  42  24  52 /   0  20  20   0
GAINESVILLE     22  38  24  46 /   0  10  10   0
MACON           23  41  21  52 /   0  20  20   0
ROME            21  39  20  46 /   0  10  10   0
PEACHTREE CITY  22  40  20  48 /   0  20  10   0
VIDALIA         27  43  27  52 /   0  20  20   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TO 6 PM EST WEDNESDAY FOR THE
FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...
BLECKLEY...BUTTS...CARROLL...CHATTAHOOCHEE...CHEROKEE...CLARKE...
CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DEKALB...DODGE...
DOOLY...DOUGLAS...EMANUEL...FAYETTE...FORSYTH...GLASCOCK...
GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...
HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...
JONES...LAMAR...LAURENS...MACON...MADISON...MARION...
MERIWETHER...MONROE...MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...
NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...PIKE...
POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...
SPALDING...STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...
TELFAIR...TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WALTON...
WARREN...WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...
WILKINSON.

&&

17
Hazardous weather outlook, Dec 7, 5:27 AM EST, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
527 AM EST TUE DEC 7 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081030-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
527 AM EST TUE DEC 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SYNOPSIS...
A NORTHWEST FLOW ALOFT AND AT THE SURFACE WILL DOMINATE THE
STATE WITH COLD AIR ADVECTION TODAY AND TONIGHT. BREEZY
CONDITIONS WILL PREVAIL WITH WIND CHILL INDICES IN THE TEENS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
A SLIGHT CHANCE OF SLEET OVER CENTRAL GEORGIA WEDNESDAY AND A
SLIGHT CHANCE OF SNOW OVER NORTH AND WEST CENTRAL GEORGIA SUNDAY
NIGHT. BOTH EVENTS MAY CAUSE SOME SLIPPERY ROAD CONDITIONS.
OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

16

Nearby

Red Flag Warnings in Georgia, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.